# SDR IPXA09557152

- Difficulty date: August 3, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- Aircraft time: 17,660 hours, 11,431 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 148N102889
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DRILL BIT MARKS ON EDGE OF AFT PIT FRAME STA 1400 ABOVE STR 25L.  DAMAGE OUT OF LIMITS IAW SRM 53-00-07-1A1 FIG 101.  CUT OUT DAMAGED AREA & HFEC AREA AND HOLES IAW HFEC NTM51-00-19PT6 / 51-00-16 PT6 NO CRACKS NOTED.  FAB'D PARTS ON SHOP TR. T9/801696, T9/801235.  ACC REP IAW SRM 53-00-07-2R5 FIG 201 DET 3 & EA 757-5362-27-A1901 & EO B757-5310-34657-A.
